# SDR WI5R201407300001

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: XA-AV
- Make and model: Cessna 525B
- Aircraft serial: 0192
- Engine: Wilint FJ443A
- Engine time: 3,569 hours, 2,332 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Departed
- Location: Ip Rotor
- Component: Ip Rotor, Wilint
- Component part number: 69026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BORESCOPE INSPECTION, ENGINE SN 141396, ONE OF THE IP COMPRESSOR BLADES WAS FOUND LIBERATED AT THE ROOT.
